# SDR YENA20121010623

- Difficulty date: October 10, 2012
- Submitted: October 11, 2012
- Operation: Air carrier
- Aircraft: N598JB
- Make and model: Airbus A320-232
- Aircraft serial: 2314
- Aircraft time: 32,099 hours, 11,322 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Appu
- Part number: 9028A000401
- Part serial: 19314
- Condition: Failed
- Location: Te Flap
- Part time: 32,102 hours, 11,321 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 362 PBI-LGA, CREW DECLARED EMERGENCY AND DIVERTED TO JFK DUE TO WHEN EXTENDING FLAPS TO "FLAP 2" A ECAM "F/CTL FLAPS LOCKED" APPEARED.  RAN QRH 7-9.  PERFORMED TSM TASK 27-51-00-810-819A FOUND RIGHT FLAP ASYMMETRY POSITION PICK-OFF UNIT AT FAULT.  REMOVED AND REPLACED APPU IAW AMM 27-51-18.  OPS CHECK GOOD.
